I am in depression since last 10 years..taking medicine pari cr plus 12.5 mg and monotop any olping lyks tablets i want leave all this now what should i do?
Like the answers? Chat privately with the doctor of your choice
If you have been free of all symptoms from a long time then you can talk to your psychiatrist about the possibility of discontinuing your medications. He will assess whether it is safe for you to discontinue treatment. Never stop your medications abruptly by yourself as it may lead to discontinuation symptoms and possibly relapse of your illness.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.